MAUDE Adverse Event Report: AESCULAP INC. ROUND FILTER W/O INDICATOR; STERILIZATION WRAP CONTAINERS, TRAYS, CASSETTES & OTHER ACCESSORIES

AESCULAP INC. ROUND FILTER W/O INDICATOR; STERILIZATION WRAP CONTAINERS, TRAYS, CASSETTES & OTHER ACCESSORIES
Model Number US994
Medical Device Problem Codes Material Puncture/Hole (1504); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The adverse event is filed under aic reference (b)(4) investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
According to the customer: "we have some filters we are pulling from the bag, inspecting under the light and finding micro pin holes.We removed them from service, grabbed a new bag and have several more we have discovered.We cannot provide the lot information, as this is on the cardboard box and removed prior to coming into spd, as we cannot have cardboard in the department.We had a tray rejected from the or today for the same micro pin hole.This seems to be a manufacture defect issue.".
 
Additional Manufacturer Narrative
The adverse event is filed under aic reference (b)(4).Six hundred and twenty samples were returned to the manufacturing site for technical evaluation.Results of the investigation confirmed that micro-holes were observed in the filters.The device quality and manufacturing history records (dhr) review found the device was manufactured according to specification.Retain samples have been reviewed, and the potential for micro-holes have been identified.There are no similar complaints against the reported lot numbers with this error pattern.Based on the investigation findings, the root cause could not be determined.The supplier is a raw material supplier is an international organization for standardization (iso) 13485 certified supplier for sterilization packaging and infection control material and tests each lot of this filter material for porosity, permeability, and water repellency.

Brand Name
ROUND FILTER W/O INDICATOR
Common Device Name
STERILIZATION WRAP CONTAINERS, TRAYS, CASSETTES & OTHER ACCESSORIES
Manufacturer (Section D)
AESCULAP INC.
3773 corporate parkway
center valley PA 18034
Manufacturer (Section G)
AESCULAP INC.
3773 corporate parkway
center valley PA 18034
Manufacturer Contact
jonathan severino
3773 corporate parkway
center valley, PA 18034
4847197287
MDR Report Key22237123
Report Number2916714-2025-00035
Device Sequence Number21106931
Product Code KCT
UDI-Device Identifier04046964930812
UDI-Public(01)04046964930812(10)2503006
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K193582
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUS994
Device Catalogue NumberUS994
Device Lot Number2503006
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown